# SDR ASMF200505006

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 32,134 hours, 21,576 cycles
- Engine: Pwa JT8D219
- Engine time: 20,103 hours, 17,616 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Damaged
- Location: Pt2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED RIGHT ENGINE REACHED 641°C PER 3 SECONDS.  BOROSCOPIC INSPECTION WAS PERFORMED IAW MM 72-00-00, BEING ALL CORRECT.  TRIM WAS PERFORMED TO ENGINES, DETECTING A PT2 LINE DAMAGED AND AN INTERNAL LEAK IN TH PT7 LINE.  PT2 LINE WAS REPLACED AND PT7 LINE LEAK WAS CORRECTED IAW MM 77-11-00.  TRIM WAS CONCLUDED WITH BOTH ACCELERATORS WERE CORRECT.
